# SDR CALA2022071301718

- Difficulty date: July 12, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N430UA
- Make and model: Airbus A320-232
- Aircraft serial: 568
- Aircraft time: 78,564 hours, 30,483 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Fitting
- Part number: D5337070720200
- Condition: None
- Location: Web Holes R75
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF LP:8983603 R/MLG KEEL BEAM AFT REINFORCEMENT FITTING WEB HOLES R75 ELONGATE D AND R76 DOUBLE DRILLED. BEAM HOLES. PLANNING TO CONTACT ENGINEERING AFTER 22MAY2023 BUT INSTRUCTIONS" BEFORE 01JUN2023 FOR THE ECRA 5330-06960 PART 3 PERMANENT REPAIR INTERIM REPAIR PERFORMED ON LP 8983603. PER ECRA 5330-06960 PART 1.3 "REPAIR WAS ACCOMPLISHED ON THE RH MLG DOOR FITTING KEEL REF LOGPAGE #8983603 RMLG KEEL BEAM R75 AND R76 HOLES INTERIM TOMC-APPROVAL FROM SC1ELBYC COMMENT REPAIR, "REPAIR WAS ACCOMPLISHED ON THE RH MLG DOOR FITTING KEEL BEAM HOLES. PLANNING TO CONTACT ENGINEERING AFTER 22-MAY-2023 BUT BEFORE 01-JUN-2023 FOR THE ECRA 5330-06960 PART 3 PERMANENT REPAIR INSTRUCTIONS" TOMC APPROVED : QC REVIEWED TOMC APPROVED : QC REVIEWED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
